# SDR SPAA2014111900008

- Difficulty date: November 4, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BS 639, LBL 46, FRAME TO LONGITUDINAL BEAM ATTACHMENT UNDER FLOOR. ANGLE REPLACED IAW SRM 51-10-01, PARA 7, 51-10-02 AND DWG 65C25211, REV B.
